Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Cosmetic surgeries on genus one knots

Jiajun Wang

Algebraic & Geometric Topology 6 (2006) 1491–1517

arXiv: math.GT/0512253

Abstract

In this paper, we prove that there are no truly cosmetic surgeries on genus one classical knots. If the two surgery slopes have the same sign, we give the only possibilities of reflectively cosmetic surgeries. The result is an application of Heegaard Floer theory and number theory.

Keywords
cosmetic surgery, knot, Heegaard Floer homology, cyclotomic number
Mathematical Subject Classification 2000
Primary: 57M27, 57R58
Secondary: 53D40
References
Forward citations
Publication
Received: 26 February 2006
Revised: 26 July 2006
Accepted: 17 August 2006
Published: 4 October 2006
Authors
Jiajun Wang
Department of Mathematics
University of California at Berkeley
Berkeley, CA 94720
USA